# SDR 96ZZZX2020

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N202SE
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622092
- Engine: Lyc TIO540AE2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3056
- Condition: Damaged
- Location: Magneto
- Component: Slick, 6363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'ENGINE WON'T START' - 766.8 HRS HOBBS.  FOUND DISTRIBUTOR GEAR M3056 BURNED.  FOUND THE MS20822 FITTING TO PRESSURIZE THE MAGNETO HAD BEEN SCREWED INTO THE OUTER CASE AND BOTTOMED OUT AGAINST THE DISTRIBUTOR HEAD M3820.  SUBMITTER SURMISES THE LACK OF PRESSURIZING AIR CAUSED ARCING THAT, IN TURN, BURNED THE NYLON DISTRIBUTOR GEAR M3056.  REPLACED MAGNETO, TRIMMED FITTING MS20822 SO IT WOULD NOT COME IN CONTACT WITH DISTRIBUTOR HEAD.  REF:  40-2350.
